My husband has been on Seroquel for 2 months and I am starting to notice his weight gain. What can we do?

Follow
Share

I read online that it is a side effect. I don't want my doctor to stop giving my husband Seroquel because he needs it to stabilize his moods. What's the alternative - cut back on his food portions?

This question has been closed for answers. Ask a New Question.
2

Answers

Show:
After his diagnosis 3 years ago, he lost a lot of weight (30+ lbs) when he was put on Namenda and Aricept. Now, he seems to be inching upward... I am afraid he might develop diabetes. I will talk to the doc about it.
Helpful Answer (1)
Report

I think you need to talk to his doctors about this.

Is he overweight to begin with? Are there other meds that he's on that also might be contributing to weight gain?
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.